# SDR UPS99231205

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FWD LWR CARGO DOOR CUTOUT AFT DOOR FRAME WEB AT LWR STOP PAD FITTING CRACKED.  REPAIRED PER SRM 51-40-2 AND SRM 51-30-2.
